| Catalog Number |
00514010200 |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery the power inlet module failed and there was a burnt smell/odor.Another cart was brought in to complete the surgery with no delay in procedure.The surgery was completed then the fire department came in.The patient was not in the operating room when the fire department entered.No patient involvement.No harm reported.Diligence is complete.Upon device evaluation it was stated that - the failure was so catastrophic the or was filled with smoke.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The investigation is complete.This is an initial final report submission.Review of the most recent repair record determined the power inlet module was confirmed to be nonfunctional; however, the repair was not completed because the unit was disposed of on site before the unit could be returned for further evaluation.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to a component failure.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.